Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Real bundle gerbes, orientifolds and twisted KR-homology
Author: Hekmati, P.
Murray, M.K.
Szabo, R.J.
Vozzo, R.F.
Citation: Advances in Theoretical and Mathematical Physics, 2019; 23(8):2093-2159
Publisher: International Press
Issue Date: 2019
ISSN: 1095-0761
Statement of
Pedram Hekmati, Michael K. Murray, Richard J. Szabo, and Raymond F. Vozzo
Abstract: We consider Real bundle gerbes on manifolds equipped with an involution and prove that they are classified by their Real Dixmier–Douady class in Grothendieck’s equivariant sheaf cohomology. We show that the Grothendieck group of Real bundle gerbe modules is isomorphic to twisted KR-theory for a torsion Real Dixmier–Douady class. Using these modules as building blocks, we introduce geometric cycles for twisted KR-homology and prove that they generate a real-oriented generalised homology theory dual to twisted KR-theory for Real closed manifolds, and more generally for Real finite CW-complexes, for any Real Dixmier–Douady class. This is achieved by defining an explicit natural transformation to analytic twisted KR-homology and proving that it is an isomorphism. Our model both refines and extends previous results by Wang [55] and Baum–Carey–Wang [9] to the Real setting. Our constructions further provide a new framework for the classification of orientifolds in string theory, providing precise conditions for orientifold lifts of H-fluxes and for orientifold projections of open string states.
Keywords: math.MP
Rights: Copyright status unknown
RMID: 1000022701
DOI: 10.4310/ATMP.2019.v23.n8.a5
Grant ID:
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.